# SDR R61A201908270922

- Difficulty date: August 27, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 10,943 hours, 7,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CORROSION FOUND AT RT SEAT TRACK CROWN SECTION FR 84 RBL 12. REPAIRED IAW SRM 53-23-10 REPAIR 04. ***AIRCRAFT REMAINS IN HEAVY CHECK***
